Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The $ 3$-modular characters of the Rudvalis sporadic simple group and its covering group


Author: Gerhard Hiss
Journal: Math. Comp. 62 (1994), 851-863
MSC: Primary 20C20; Secondary 20C34, 20D08
MathSciNet review: 1212267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The decomposition numbers of the Rudvalis sporadic simple group and of its double covering group modulo 3 are completely determined. The results were obtained using the computer algebra system MOC developed by Jansen, Lux, Parker, and the author, but the proofs are given in conventional form and can be verified by hand with the ordinary character table.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C20, 20C34, 20D08

Retrieve articles in all journals with MSC: 20C20, 20C34, 20D08


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1212267-6
PII: S 0025-5718(1994)1212267-6
Article copyright: © Copyright 1994 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia